Department of Mathematics

Genel Görünüm


Publications in International Scientific Journals(last two years)

2024
39. Abdullayev, F.; Savchuk, V. Fejer-Type Posıtıve Operator Based on Takenak-Malmquıst System on Unıt Cırcle. J. MATH. ANAL. APPL., 2024, 529, 127298-127298.
https://doi.org/10.1016/j.jmaa.2023.127298
38. Küçükaslan, M.; Temizsu, F.; çınar, M.; Aydın, A. . FILOMAT, 2024, 38, 1595-1611.
10.2298/FIL2405595K
37. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, 3467-3492.
10.2298/FIL2410467D
36. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, 3493-3522.
10.2298/FIL2410493D
35. Bayındır, H.; Değer, U. . MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2024, 18, 37-45.
34. Tunç, T.; Erdem, A. . FILOMAT, 2024, 38, 8-.
10.2298/FIL2402523T
33. şimşek, D.; Oğul, B.; Abdullayev, F. Dynamical Behavior of Solution of Fifteenth-Order Rational Difference Equation. FILOMAT, 2024, 38, 997-1008.
10.2298/FIL2403997S
32. Değer, U.; Abdullayev, F. . FILOMAT, 2024, 38, -.
31. Değer, U.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2024, 48, -.
30. şimşek, D.; Oğul, B.; Abdullayev, F. Dynamical Behavior of Rational Difference Equation x_{n+1}=((x_{n-13})/(±1±x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9}x_{n-11}x_{n-13})). UKR. MATH. J., 2024, 76, -.
29. Değer, U.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2024, , -.
2023
28. Dişkaya, O.; Menken, H. . DEMONSTRATIO MATHEMATICA, 2023, 56, 1-14.
10.1515/dema-2022-0227
27. Ravi, V.; Chidambaram, N.; çolakoğlu havare, .; Ahmed, H.; Jaganathan, S.; Jaganathan, J. . JOURNAL OF MATHEMATICS, 2023, 2023, 1-15.
10.1155/2023/1187415
26. çetinkaya, F.; Khmelnytskaya, K.; Kravchenko, V. . WILEY, 2023, , 1-15.
10.1002/mma.9855
25. Abdullayev, F.; Savchuk, V.; Savchuk, M. BEST APPROXIMATION-PRESERVING OPERATORS OVER HARDY SPACE. ANALYSIS AND MATHEMATICAL PHYSICS, 2023, 13, 1-19.
10.1007/s13324-023-00825-7
24. Dişkaya, O.; Menken, H. Bernoulli-Padovan polynomials and Pado-Bernoulli matrices. MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2023, 17, 55-67.
23. özkartepe, N.; Imaş kızı, M.; Abdullayev, F. Bernstein-Nikolskii-Markov-Type Inequalities for Algebraic Polynomials in a Weighted Lebesgue Space. FILOMAT, 2023, 37, 5701-5715.
22. Yılmazer, M.; Yılmaz, E.; Göktaş, S.; Et, M. . FILOMAT, 2023, 37, 5859-5872.
10.2298/FIL2318859Y
21. Yılmaz, E.; Gülşen, T.; Göktaş, S. . FILOMAT, 2023, 37, 761-773.
10.2298/FIL2303761Y
20. Hejduk, J.; Küçükaslan, M.; Loranty, A. . WALTER DE GRUYTER GMBH, 2023, 0, -.
10.1515/gmj-2023-2096
19. Dişkaya, O.; Menken, H. . DEMONSTRATIO MATHEMATICA, 2023, 56, -.
10.1515/dema-2022-0227
2022
18. Gülşen, T.; Yılmaz, E.; Göktaş, S. . KUWAIT JOURNAL OF SCIENCE, 2022, 49, 1-11.
10.48129/kjs.13411
17. Göktaş, S. . FILOMAT, 2022, 36, 1-13.
16. Abdullayev, F.; Gün, C. BERNSTEIN-WALSH TYPE INEQUALITIES FOR DERIVATIVES OF ALGEBRAIC POLYNOMIALS. BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2022, 59, 145-72.
15. Dişkaya, O.; Avaroğlu, E.; Menken, H.; Emsal, A. A New Encryption Algorithm Based on Fibonacci Polynomials and Matrices. TRAITEMENT DU SIGNAL, 2022, 39, 1453-1462.
10.18280/ts.390501
14. çolakoğlu havare, . . SYMMETRY, 2022, 14, 1706-1716.
10.3390/sym14081706
13. Göktaş, S.; Yılmaz, E.; Yar, A. . MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 45, 2097-2109.
10.1002/mma.7910
12. Abdullayev, F.; Imaş kızı, M. . APPLIED MATHEMATICS IN SCIENCE AND ENGINEERING, 2022, 30, 249-282.
10.1080/27690911.2022.2056170
11. özkartepe, N.; Gün, C.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2022, 46, 2572-2609.
10.55730/1300-0098.3289
10. çolakoğlu havare, .; Havare, A. . POLYCYCLIC AROMATIC COMPOUNDS, 2022, 42, 3488-3500.
10.1080/10406638.2020.1866621
9. Kravchenko, V.; Khmelnytskaya, K.; çetinkaya, F. . MATHEMATICS MDPI, 2022, 10, 43-49.
8. çolakoğlu havare, . . POLYCYCLIC AROMATIC COMPOUNDS, 2022, 42, 5249-5260.
10.1080/10406638.2021.1934045
7. Bohner, M.; çetinkaya, F. . APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, 2022, 16, 534-547.
6. Küçükaslan, M.; Dovgoshey, O. . ANNALS OF COMBINATORICS, 2022, , 613-642.
10.1007/z00026-22-00581-8
5. Abdullayev, F.; Imaş kızı, M. . UKRAINIAN MATHEMATICAL JOURNAL, 2022, 74, 664-684.
10.1007/s11253-022-02093-3
4. Göktaş, S. On the multiplicative Legendre equation. JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, 2022, 16, 805-812.
10.1080/16583655.2022.2119554
3. Göktaş, S.; Kemaloğlu, H.; Yılmaz, E. . TURKISH JOURNAL OF MATHEMATICS, 2022, 46, 973-990.
10.3906/mat-2112-55
2. çolakoğlu havare, .; Kamran, M.; Bonyah, E. . JOURNAL OF MATHEMATICS, 2022, 2022, -.
10.1155/2022/9971255
1. Bal, A.; çuvalcıoğlu, G.; Tuğrul, F. . NATIONAL LIBRARY OF SERBIA, 2022, 26, -.
10.2298/TSCI22S2681B

"A World University In The Light of Science and Modernity"